# SDR AALA201902059024

- Difficulty date: January 31, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 52,617 hours, 21,989 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: COM5117
- Part serial: 3134
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTH FLIGHT MANAGEMENT COMPUTERS FAILED IN FLIGHT AT 390. COMPLIED WITH QRH PROCEDURES, FLIGHT MANAGEMENT COMPUTERS CAME BACK AFTER ABOUT 30 TO 40 MINUTES. VERTICAL TRACK MESSAGE ON BOTH COMPUTERS. ADDITIONALLY, FLIGHT PLAN AND ALL DATA DISAPPEARED. LATER RECEIVED MESSAGE ABOUT LOAD CLOSE OUT BEING DELETED AND NOT CREATED AS IF WE WERE ON THE GROUND. EMERGENCY DECLARED, FLIGHT RETURNED TO MIA AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED LEFT (SEE AALA201902019002) AND RIGHT FLIGHT MANAGEMENT COMPUTERS PER MM 34-61-02 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
